# SDR SWAA2014032426381

- Difficulty date: March 3, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 MOVABLE FLAP TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM.
